# SDR 2013FA0000637

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- Aircraft: N839MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2392
- Aircraft time: 1,310 hours, 2,611 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,310 hours, 2,611 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Shaft
- Part number: 26012672
- Condition: Damaged
- Location: A/C Compressor
- Part time: 1,310 hours, 2,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND AIR CONDITIONING DRIVE LEAKING OIL, REMOVED ACFT DRIVE AND FOUND GEAR SHAFT SPLINES, AND DRIVEN GEAR SHAFT SPLINES,  COMPLETELY WORN BEYOND LIMITS, SPLINES ON BOTH DRIVE AND DRIVEN GEAR SHAFTS ALMOST GONE.
